# SDR UIEA2016082500702

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,033 hours, 16,925 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 333491
- Condition: Defective
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BATTERY DISCHARGE EICAS MESSAGE AND OVERHEAD LIGHT ON,  AFTER GLIDESLOPE CAPTURE, TRANSFERRED TO MEL 49-11-01B, CAT-B MDDR 69615.  R & R APU STARTER REF AMM 49-41-01, MDDR CLEARED, NR 69615, OPS CHECK.
